# SDR 96ZZZX3701

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Kansas City Aviation Center Inc, repair station AMYR171C
- Aircraft: N9261Z
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636016
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: 599160
- Condition: Failed
- Location: Lt Wing Lift
- Part time: 10 hours
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STALL WARNING FAIL LIGHT ON BECAUSE OF FAILED PRIMARY COIL OF LIFT TRANSDUCER.  THIS IS THE SECOND ONE FAILED ON THIS AIRCRAFT.  FIRST TRANSDUCER HAD 140 HOURS TTSN.  THE SECOND LASTED 10.0 HOURS.  BOTH FAILED FOR SAME MECHANICAL FAULT, PRIMARY COIL OPEN.  AIRCRAFT MANUFACTURER HAS RECORDED SEVERAL OF THESE FAILURES.  SUGGESTIONS ARE TO USE STALL TEST SWITCH FOR TESTS, AND TO NEVER TOUCH TRANSDUCER, ESPECIALLY DURING WASHING AIRCRAFT.
